How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
Type Your Medical Question Here...
Dr. Robert is online now
A new question is answered every 9 seconds

Hello I am a 30 yo female who started feeling a sudden loss

This answer was rated:

Hello I am a 30 yo female who started feeling a sudden loss of energy with dizzy spells and numbness in my left calf most noticeable when walking. These symptoms came about yesterday. I took a 10mg tab of lexapro Wednesday night after being off the medication for a few weeks. My question is is this a possible side effect or signs and symptoms of something more serious?
Welcome to and thank you for your question.
I'm so sorry to hear of your discomfort. I will do whatever I can to help answer your questions .First I need a little more information-

Have you tapered off/weaned off lexapro?
Is there any pain in calf muscle?
Any redness or heat sensation in calf?

Kind Regards,
Dr. Robert
Customer: replied 3 years ago.
No I was hit and miss with it this summer then decided to start taking it on a regular basis again. So I took it the one night then Thursday starting experiencing the symptoms and didn't take it again. There is slight pain, doesn't feel to be warmer not red either.
Dear customer,
Thank you for providing quick additional info.

Yes,the symptoms you are having-sudden loss of energy,feeling fatigue,dizziness,numbness & tingling sensation is most probably due to withdrawl effect of lexapro.

Stopping treatment with Lexapro can cause unusual sensations of tingling or numbness.As you were taking lexapro earlier,then you stopped it,then again restarted it & took it for one night.This can cause withdrawl side effects.

This does not seem to be due to blood clots or anything serious.

Do not stop using this medication suddenly without first talking to your doctor.Whenever there is need to stop it,you need to taper off this medication.That is you need to use less and less before you stop the medication completely.It depends on your current dosage & duration for which you have taken the medication.

So the botXXXXX XXXXXne is that the symptoms you are having is most probably because of the side effects of sudden withdrawl of lexapro.You need to call your doctor now who will prescribed you another replacement drug or adding other drugs to alleviate individual symptoms & treat accordingly.

Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you XXXXX
Dr. Robert

Dr. Robert and 6 other Medical Specialists are ready to help you

Related Medical Questions